# SDR SCNA99125

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECKTHE CENTER SECTION FLOOR EMERGENCY TRACK WAS FOUND INOPERATIVE.  REMOVED AND REPLACED ROW 20 EMERGENCY PATHWAY LIGHT SOCKET.  OPERATIONALLY CHECKS GOOD.
